# SDR 2002F01087

- Difficulty date: September 16, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47259701
- Part serial: 0555
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON TAXI OUT, CREW RECEIVED AN APU/ENGINE FIRE FAIL MESSAGE FOLLOWED BY AN LEFT ENGINE AND APU FIRE INDICATION.  UPON INVESTIGATION FALSE INDICATION WAS CAUSED BY FAULTY FIRE DETECTION WARNING CONTROL UNIT.  UNIT WAS REMOVED AND REPLACED AND FUNCTIONALLY CHECK GOOD.  (M)
